| Model Number |
10033-004 |
| Medical Device Problem Code |
Device Emits Odor (1425)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was dispatched to the customer site and identified the odor/smells issue from non-asp parts installed.The fse replaced the adapter converter, catalytic converter, oil mist filter and vacuum pump oil, as well as replaced the solenoid valve, male tube connector and fitting to resolve the odor/smells issue.Unit meets specifications and was returned to service.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by advanced sterilization products, or its employees that the report constitutes an admission that the product, advanced sterilization products, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Asp complaint ref #: (b)(4).
Event or Problem Description
A customer reported an event of an ¿odor¿ or smell emitting from the sterrad® nx sterilizer.The customer stated they powered off the unit and discontinued use.There was no report of any injuries or human reactions.An asp field service engineer was dispatched to assess the unit onsite.This event is being reported as a malfunction report subsequent to a previous serious injury.
Additional Manufacturer Narrative
H3: asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the odor/smells issue, and system risk analysis (sra).The device history record (dhr) was reviewed and no issues relating to the failure mode were noted.The involved unit met manufacturer specifications at the time of release.Trending analysis of the odor/smells issue for the sterrad® nx unit was reviewed for the prior six months from the event date, and no significant trend was observed.Review of risk documentation shows the risk for exposure to toxic or corrosive material to be "low." the fse identified non-asp parts installed; therefore, no parts were returned for further analysis.The assignable cause of the odor/smell is likely due to the non-asp parts installed.The asp field service engineer replaced the adapter converter, catalytic converter, oil mist filter and vacuum pump oil, as well the solenoid valve, male tube connector and fitting, and confirmed the sterrad® nx met functional specifications after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).